Irregular Menstruation After Moving The Type Of KB?
Hello I want to ask, my child was born, I already injected 3 months and my menstrual schedule was irregular, even most of them were not menstruating. n r nHelp the solution yh 🙏
Hello Rival, thank you for the question to HealthReplies.com
Hormonal birth control is generally divided into 2 types, combination hormonal birth control (which contains a combination of hormones estrogen and progesterone), and hormonal birth control that contains progesterone only. There is a combination hormonal birth control given by injection (1 month injection KB) and also the pill (combination birth control pill). Meanwhile there are only hormonal birth control progesterone that is given by injection (3-month injection KB), birth control pills (breastfeeding birth control pills or also called minipil), and implants (implants).
Basically hormonal birth control that contains progesterone alone is a KB that is more recommended for women who breastfeed their babies because it will not affect milk production. However, this hormonal birth control program containing progesterone alone has the main side effect of disrupting the menstrual cycle. Users of this type of hormonal birth control often experience irregular periods, only minimal menstruation, or even no menstruation at all. The condition that you are experiencing (irregular menstruation), is most likely caused by the effect of birth control that you are currently using. If you currently use birth control pills that contain progesterone only, then the disruption of your menstrual cycle is likely to continue. If you currently use a combined birth control pill, then the disruption of the menstrual cycle that you are experiencing right now is the effect of the 3-month birth control injections that you were taking before. This effect will disappear by itself in a few months.
Basically, menstrual cycle disorders or no menstruation at all during hormonal birth control is a harmless condition. Menstrual blood does not gather in the uterus or can not get out, but only occurs because the lining of the uterus that falls during menstruation is not formed. This will not interfere with the health of your uterus or make it difficult for you to have children in the future.
If you really don't like the hormonal contraceptive effect you are using right now, then you can use other methods of contraception that are less disruptive to the menstrual cycle, such as an IUD / IUD - an intrauterine device. Consult with your midwife or obstetrician to find out more clearly the selection of contraceptive methods that is most suitable for you.
The following article about the selection of contraception that you can read
So much information from me, hopefully enough answer